# SDR CA991008029

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Guide
- Part number: 350A72032527
- Condition: Separated
- Location: Rivet Holes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, OIL COOLER WHEEL AND BLOWER DUCT FOUND DAMAGED.  FURTHER INSPECTION FOUND GUIDE MISSING WHICH WAS FOUND IN BOTTOM BELLY PANEL.
